# SDR AALA20010094

- Difficulty date: January 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL ANGLE DAMAGED ON WEB LEFT SIDE OF E/E DOOR OPENING STATION 460 BETWEEN STRINGER 27/28 LEFT.  AIRCRAFT DAMAGED BY GROUND EQUIPMENT.  REMOVED AND REPLACED VERTICAL ANGLE PER SRM 51-10-1.  (M)
